# SDR CA150331008

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31P
- Aircraft time: 4,508 hours
- Engine: Lyc TIGO541E1A
- Propeller: Hartzl HCI3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC7854
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER HAD MECHANICAL DAMAGE FROM A PREVIOUS O/H BELOW SERVICEABLE LIMITS.
